RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2285–2286 (Mi de2955)  

Short Communications

Occurrence of an internal boundary layer in singularly perturbed systems of conditionally stable type

A. N. Yarkin

Lomonosov Moscow State University

Full text: PDF file (213 kB)

Bibliographic databases:
UDC: 517.928.3
Received: 30.12.1974

Citation: A. N. Yarkin, “Occurrence of an internal boundary layer in singularly perturbed systems of conditionally stable type”, Differ. Uravn., 12:12 (1976), 2285–2286

Citation in format AMSBIB
\Bibitem{Yar76}
\by A.~N.~Yarkin
\paper Occurrence of an internal boundary layer in singularly perturbed systems of conditionally stable type
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2285--2286
\mathnet{http://mi.mathnet.ru/de2955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442396}
\zmath{https://zbmath.org/?q=an:0353.34060}


Linking options:
  • http://mi.mathnet.ru/eng/de2955
  • http://mi.mathnet.ru/eng/de/v12/i12/p2285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020